Header

UZH-Logo

Maintenance Infos

Relaxation of variational problems in two-dimensional nonlinear elasticity


Hafsa, O; Mandallena, J P (2007). Relaxation of variational problems in two-dimensional nonlinear elasticity. Annali di Matematica Pura ed Applicata, 186(1):187-198.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
9 citations in Scopus®
11 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 11 Dec 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:11 Dec 2009 08:02
Last Modified:21 Sep 2018 23:29
Publisher:Springer
ISSN:0373-3114
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10231-005-0177-1

Download

Download PDF  'Relaxation of variational problems in two-dimensional nonlinear elasticity'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 288kB
View at publisher